# SDR DXTA2013091905510

- Difficulty date: September 18, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 7,169 hours, 4,701 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS11606K0166
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RETRACTED LANDING GEAR AND WITHIN A FEW SECONDS RECEIVED AN AMBER "HYDRAULIC VOLUME LOW" MESSAGE.  AFTER LANDING, HYDRAULIC FLUID WAS SEEN IN NOSE GEAR COMPARTMENT AND DRIPPING FROM LT MAIN GEAR AREA AND DOWN SIDES OF FUSELAGE.   INSPECTED NOSE WHEEL WELL OF AIRCRAFT, CLEANED ALL HYDRAULIC FLUID OFF LINES AND WHEEL WELL. FOUND NOSE WHEEL STEERING UNIT CENTERING HOSE LEAKING STATICALLY. REMOVED AND REPLACED HOSE, COMPLIED WITH FULL BLEED PROCEDURE. BLED BRAKES AND SERVICED N2 BRAKE BOTTLES. CLEANED ALL RESIDUAL FLUID OFF AIRCRAFT, OPS AND LEAK CHECKED NORMAL. WORK DONE IAW MM 12-12-02 AND 32-50-00.
